# SDR SWAA2024022245480

- Difficulty date: January 27, 2024
- Submitted: February 22, 2024
- Operation: Air carrier
- Aircraft: N8320J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36686
- Aircraft time: 37,806 hours, 17,610 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 259-270 Bl0
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION PLATE FLOOR STRUCTURE LOCATED BS259.5 TO BS270 AT LEVEL BL0 AND WL208.1 AT PASSENGER CABIN 2024-61346<[01] TOOL USED ON STEP 3 IS THICKNESS GAGE PN:45MG; SN: 130063701; DUE DATE: 24-JUL-24;[02] REPLACED PLATE FLOOR PANEL STRUCTURE LOCATED BS259.5 TO BS270 AT LEVEL BL0 AND WL208.1 AT PASSENGER CABIN IAW B737 800 SRM 51-40-02-0G-0 AND DWG 141A0631 SHEET 11 REV A; DWG 141A5210 SHEET 27 REV -.;[03] REPLACED PLATE FLOOR PANEL STRUCTURE LOCATED BS259.5 TO BS270 AT LEVEL BL0 AND WL208.1 AT PASSENGER CABIN IAW B737 800 SRM 51-40-02-0G-0 AND DWG 141A0631 SHEET 11 REV A; DWG 141A5210 SHEET 27 REV -.;[04] JOB COMPLETED.
